# SDR HEEA954883

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH4501
- Condition: Failed
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE WENT TO 120V THEN DROPPED OFF LINE.
